Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/40193
Title: A best proximity point theorem using discontinuous functions
Authors: Choudhury, B. S.
Maity, P.
Sadarangani, Kishin 
UNESCO Clasification: 120299 Otras (especificar)
1202 Análisis y análisis funcional
120201 Algebra de operadores
Keywords: Best proximity point
Control function
Non-self map
Weak contraction
Weak P-property
Teoría del punto fijo
Issue Date: 2017
Journal: Journal of Convex Analysis 
Abstract: In this paper, we prove a best proximity point theorem for generalized weak contractions with discontinuous control functions in the context of metric spaces and partially ordered metric spaces. The main argument in our proofs is based on transforming a question of best proximity point to one about a fixed point. Moreover, we will use a weaker condition than the P-property and we present two examples to illustrate our results.
URI: http://hdl.handle.net/10553/40193
ISSN: 0944-6532
Source: Journal of Convex Analysis [ISSN 0944-6532], v. 24, p. 41-53
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

2
checked on Feb 28, 2021

WEB OF SCIENCETM
Citations

3
checked on Feb 28, 2021

Page view(s)

29
checked on Mar 1, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.